Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 115, NWS Indianapolis, IN

July 17, 2015Clay County, Putnam County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 17, 2015, 7:23 PM EDT for Clay County, Putnam County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 7:23 PM EDT (23:23 UTC)
Expired
Jul 17, 2015, 8:00 PM EDT
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WUUS53 KIND 172323
SVRIND
INC021-133-180000-
/O.NEW.KIND.SV.W.0115.150717T2323Z-150718T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT FRI JUL 17 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLAY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 800 PM EDT

* AT 723 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRAZIL...OR
  19 MILES EAST OF TERRE HAUTE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENCASTLE...BRAZIL...CLOVERDALE...KNIGHTSVILLE...HARMONY...
  FILLMORE...CARBON...BELLE UNION...LENA AND REELSVILLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 28 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
      3963 8667 3953 8667 3952 8669 3947 8669
      3947 8713 3961 8713
TIME...MOT...LOC 2323Z 270DEG 23KT 3956 8704 

HAIL...1.00IN
WIND...60MPH
 
$$

50
2 follow-up statements
853 
WWUS53 KIND 172339
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT FRI JUL 17 2015

INC021-133-180000-
/O.CON.KIND.SV.W.0115.000000T0000Z-150718T0000Z/
CLAY IN-PUTNAM IN-
739 PM EDT FRI JUL 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN CLAY AND SOUTHERN PUTNAM COUNTIES...

AT 739 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENCASTLE...
OR 26 MILES EAST OF TERRE HAUTE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENCASTLE...BRAZIL...CLOVERDALE...KNIGHTSVILLE...HARMONY...
FILLMORE...CARBON...BELLE UNION...LENA AND REELSVILLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 28 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
      3963 8667 3953 8667 3952 8669 3947 8669
      3947 8713 3961 8713
TIME...MOT...LOC 2339Z 270DEG 23KT 3956 8690 

HAIL...1.00IN
WIND...60MPH
 
$$

50
276 
WWUS53 KIND 172351
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT FRI JUL 17 2015

INC021-133-180001-
/O.EXP.KIND.SV.W.0115.000000T0000Z-150718T0000Z/
CLAY IN-PUTNAM IN-
751 PM EDT FRI JUL 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND SOUTHERN
PUTNAM COUNTIES WILL EXPIRE AT 800 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3961 8701 3966 8701 3969 8669 3963 8669
      3963 8667 3953 8667 3952 8669 3947 8669
      3947 8713 3961 8713
TIME...MOT...LOC 2350Z 270DEG 23KT 3956 8690 

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:36 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 17, 6:36 PM EDT, 47 minutes before
ZCZC INDWRKAFD ALL
TTAA00 KIND DDHHMM

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 PM EDT FRI JUL 17 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 335 PM EDT FRI JUL 17 2015

AN UPPER LEVEL WEATHER DISTURBANCE WILL PRODUCE A FEW THUNDERSTORMS THIS EVENING.
OTHERWISE...A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING HOTTER CONDITIONS
SATURDAY AND SUNDAY. A FEW STORMS MAY DEVELOP OVER NORTHERN SECTIONS SUNDAY AND BECOME
MORE NUMEROUS SUNDAY NIGHT AS A COLD FRONT MOVES SOUTH INTO OUR REGION.  THIS FRONT WILL
TEMPORARILY STALL NEAR THE OHIO RIVER MONDAY AND THEN MOVE ON TO THE SOUTHEAST LATE TUESDAYS.
ANOTHER WEAK COLD FRONT WILL MOVE OUR WAY LATE NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 335 PM EDT FRI JUL 17 2015

AREA OF THUNDERSTORMS HAVE DEVELOPED NORTH OF INTERSTATE 70 JUST NORTH OF INDY TO
NEAR LAFAYETTE WITH ANOTHER AREA OVER RANDOLPH COUNTY.  LAPS SHOWS CAPES OF 3,500 J/KG
ACROSS OUR NORTHERN SECTIONS.  SCATTERED STORMS WILL BE THE RULE EARLY THIS EVENING
WITH ALL OF THIS DYING OFF BY MIDNIGHT WITH LOSS OF DAYTIME HEATING AND A BUILDING
UPPER UPPER RIDGE.

MODELS INDICATE SOME CLEARING LATER TONIGHT. BUT THERE SHOULD BE SOME WIND AS WELL
OVERNIGHT WHICH SHOULD KEEP LOWS IN THE LOWER TO MIDDLE 70S.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
ISSUED AT 335 PM EDT FRI JUL 17 2015

A BUILDING UPPER RIDGE OVER THE SOUTHERN U.S. WILL BRING SOME OF THE HOTTEST
TEMPERATURES SO FAR THIS SEASON AS 850 MB TEMPERATURES RISE TO +22 TO +24 CELSIUS.
WENT NEAR TO SLIGHTLY BELOW ON A MOS BLEND ON TEMPERATURES SATURDAY DUE TO A WET GROUND...
BUT STILL WITH HIGHS IN THE LOWER 90S OVER NORTHERN SECTIONS AND MIDDLE 90S ACROSS
THE SOUTHWEST.  HEAT INDEX VALUES WILL RANGE FROM THE LOWER 100'S OVER NORTHEAST
SECTIONS TO ALMOST 110 AT VINCENNES.  NORTHEAST SECTIONS MAY BE A LITTLE SHORT OF
ADVISORY CONDITIONS...BUT WENT WITH A HEAT ADVISORY ALL AREAS.

HEAT ADVISORY CONDITIONS MAY BE NEEDED AGAIN SUNDAY FOR PORTIONS OF OUR SOUTH AND SOUTHWEST.

SOUNDINGS INDICATE A STRONGER CAP SATURDAY AS 700 MB TEMPERATURES RISE TO +10 TO +12 CELSIUS.
WOULD NOT RULE OUT AN ISOLATED STORM SATURDAY ESPECIALLY SOUTHEAST WHERE CAP IS WEAKER...
BUT CHANCES ARE TOO LOW TO MENTION.  WILL BEGIN THUNDERSTORM CHANCES NORTH SATURDAY NIGHT
AND ALL AREAS SUNDAY AS A COLD FRONT PUSHES INTO OUR REGION.  SUNDAY APPEARS QUITE STORMY
NORTH BY SUNDAY AFTERNOON AND ELSEWHERE SUNDAY NIGHT.  COULD BE A FEW STORMS MONDAY
CENTRAL AND SOUTH AS WEAK FRONT STALLS NEAR THE OHIO RIVER.  TEMPERATURES BY MONDAY
SHOULD BE BACK TO NEAR SEASONAL NORMS AS SLIGHTLY COOLER AIR PUSHES IN.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ISSUED 335 PM EDT FRI JUL 17 2015

A RIDGE ALOFT WILL ONCE AGAIN RETROGRADE BACK INTO THE HIGH PLAINS BY EARLY
NEXT WORK WEEK. THUS...COOLER NORTHWEST FLOW WILL RESUME OVER THE AREA.
TEMPERATURES WILL MODERATE BACK TO NORMAL AFTER A FRONTAL PASSAGE LATE THIS
WEEKEND. AND ACTUALLY HIGHS ON MONDAY THROUGH POSSIBLY MID WEEK MAY FALL JUST
SLIGHTLY BELOW NORMAL...AVERAGING IN THE LOW TO MID 80S FOR MOST LOCATIONS
ACROSS CENTRAL INDIANA. NOT TO MENTION DEW POINTS IN THE 60S WILL ALLOW FOR
LESS HUMID CONDITIONS. AFTER SOME WEAK CHANCES OF SHOWERS AND THUNDERSTORMS
LINGERING ON MONDAY NIGHT...A LONG STRETCH OF DRY WEATHER WILL PREVAIL THROUGH
AT LEAST MIDWEEK...THEN A SHORTWAVE IS PROJECTED TO MOVE ALONG A BOUNDARY WHICH
INITIALLY STALLS JUST NORTH OF THE TENNESSEE VALLEY.

THEN THE RIDGE WILL BEGIN TO SLIDE EAST OVER THE REGION AND RETURN FLOW WILL
COMMENCE ACROSS THE AREA...AND CONDITIONS WILL WARM BACK UP AND BECOME MORE HUMID.
ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE BEGINNING THURSDAY
NIGHT THROUGH THE END OF THE NEXT WORK WEEK...HOWEVER NOT ANY HIGHER
THAN 20 TO 30 PERCENT POPS BASED ON LIMITED MOISTURE...LACK OF A
DECENT FORCING MECHANISM...AND EXPECTED COVERAGE.

&&

.AVIATION /DISCUSSION FOR THE 180000Z TAFS/...
ISSUED AT 636 PM EDT FRI JUL 17 2015

SCATTERED CONVECTIVE CLUSTERS ONGOING OVER PARTS OF THE AREA...MAINLY
IMPACTING THE KLAF/KIND TERMINALS SO FAR. STORMS APPEARS TO BE AIDED BY AN
OUTFLOW BOUNDARY CURVING FROM NORTHEAST ILLINOIS INTO SOUTHEAST
INDIANA...AND A RIBBON OF ENHANCED 850MB FLOW AROUND 25 KTS.

SHORT TERM MODEL DATA SUGGEST THE AREA OF ENHANCED 850MB FLOW WILL SAG SOUTH
AND WEAKEN LATER THIS EVENING...SO EXPECTED THE CONVECTIVE THREAT TO DIMINISH
BY 180300Z-180400Z FROM NORTH TO SOUTH. BRIEF IFR VISIBILITY RESTRICTIONS
AND GUSTY/SHIFTING WINDS IN AND NEAR CONVECTION CB BASES AROUND 025.

EXPECTING SOME FOG TO DEVELOP DURING THE PRE DAWN HOURS OF SATURDAY GIVEN THE
HUMID AIR MASS AND LIGHT WINDS. LOW CONFIDENCE IN IFR VISIBILITY RESTRICTIONS
AT THIS TIME GIVEN QUESTIONS REVOLVING AROUND HOW MUCH CURRENT CONVECTION WILL
KEEP THE AIR MASS MIXED UP. WILL KEEP VISIBILITY RESTRICTIONS ABOVE IFR FOR NOW.

OUTSIDE OF COVECTIVE AREAS...SURFACE WINDS 210-230 DEGREES AT 8-11 KTS THIS
EVENING DIMINISHING TO 6 KTS OR LESS BY LATE EVENING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR INZ021-028>031-035>049-051>057-
060>065-067>072.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM...SMF
AVIATION...JAS
Hazardous weather outlook, Jul 17, 6:23 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
623 AM EDT FRI JUL 17 2015

INZ021-028>031-035>049-051>057-060>065-067>072-181030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
623 AM EDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THIS EVENING.
CONDITIONS WILL BE HOT THIS AFTERNOON.

HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL.
HEAT INDEX VALUES APPROACHING OR EXCEEDING 100 DEGREES.

TIMING: THROUGH THE DAY BUT ESPECIALLY THIS AFTERNOON AND EVENING.

DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO
THUNDERSTORM CHANCES TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY. THERE
IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE
STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR
PARTS OF CENTRAL INDIANA FROM FRIDAY THROUGH SUNDAY.

DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN
THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY
BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND
MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 17, 7:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     BURNEY                  39.32N  85.64W
07/17/2015                   DECATUR            IN   TRAINED SPOTTER

            TREES OR LIMBS DOWN. TIME ESTIMATED FROM RADAR.

&&

BHH
Special weather statement, Jul 17, 7:05 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
705 PM EDT FRI JUL 17 2015

INZ028>030-035>039-043>048-051>057-060>065-067>072-180115-
WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-TIPTON-
HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
705 PM EDT FRI JUL 17 2015

...SCATTERED STRONG THUNDERSTORMS CONTINUE THIS EVENING...

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS MUCH OF CENTRAL INDIANA
THIS EVENING. SOME OF THE STORMS WILL BE STRONG AND PRODUCE WIND
GUSTS OVER 40 MPH AND PENNY SIZE HAIL.

ANY THUNDERSTORM MAY PRODUCE HEAVY RAIN AND FLOODING. IF TRAVELING
BE ALERT FOR RAPIDLY CHANGING CONDITIONS.

50
Local storm report, Jul 17, 7:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     MILLHOUSEN              39.21N  85.44W
07/17/2015                   DECATUR            IN   TRAINED SPOTTER

            TREE FELL ON A PICKUP TRUCK. TIME ESTIMATED FROM RADAR.

&&

BHH
Local storm report, Jul 17, 7:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HEAVY RAIN       2 SSE CLERMONT          39.79N  86.31W
07/17/2015  M2.51 INCH       MARION             IN   AMATEUR RADIO

            AMOUNT SINCE 230 PM EDT AT 10TH STREET AND COUNTRY CLUB
            ROAD

&&

BHH
Local storm report, Jul 17, 7:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             LYNN                    40.05N  84.94W
07/17/2015  E1.00 INCH       RANDOLPH           IN   PUBLIC

            RELAYED FROM AMATEUR RADIO FROM THEIR SOCIAL MEDIA
            WEBPAGE

&&

BHH
Local storm report, Jul 17, 7:16 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     3 NE LAFAYETTE          40.44N  86.83W
07/17/2015                   TIPPECANOE         IN   TRAINED SPOTTER

            MINOR TREE LIMBS DOWN

0404 PM     HAIL             3 NE LAFAYETTE          40.44N  86.83W
07/17/2015  E0.75 INCH       TIPPECANOE         IN   TRAINED SPOTTER

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 1:42 PM EDTSpecial Weather StatementINDHamilton48 min
Jul 17, 1:58 PM EDTSpecial Weather StatementINDMontgomery32 min
Jul 17, 2:21 PM EDTSpecial Weather StatementINDTippecanoe24 min
Jul 17, 2:28 PM EDTSpecial Weather StatementINDRandolph47 min
Jul 17, 2:32 PM EDTSpecial Weather StatementINDHamilton43 min
Jul 17, 2:51 PM EDTSpecial Weather StatementINDMontgomery39 min
Jul 17, 3:18 PM EDTSevere Thunderstorm WarningINDRandolph42 min
Jul 17, 3:31 PM EDTSpecial Weather StatementINDHendricks, Marion44 min
Jul 17, 3:47 PM EDTHeat AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more27 hr
Jul 17, 3:55 PM EDTSpecial Weather StatementINDHancock35 min
Jul 17, 3:59 PM EDTSpecial Weather StatementINDTippecanoe46 min
Jul 17, 4:15 PM EDTSpecial Weather StatementINDMarion45 min
Jul 17, 4:23 PM EDTFlash Flood WarningINDHendricks, Marion, Montgomery, Putnam5 hr
Jul 17, 4:29 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe31 min
Jul 17, 4:33 PM EDTTornado WarningINDClinton, Tippecanoe27 min
Jul 17, 4:58 PM EDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Jul 17, 5:14 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby46 min
Jul 17, 5:15 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery30 min
Jul 17, 5:35 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks25 min
Jul 17, 5:38 PM EDTFlash Flood WarningINDClinton, Tippecanoe4 hr
Jul 17, 5:55 PM EDTFlash Flood WarningINDBoone, Hamilton, Montgomery3 hr
Jul 17, 5:58 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan32 min
Jul 17, 5:59 PM EDTFlash Flood WarningINDHendricks, Johnson, Morgan, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.